1 results for eigenfunctions.

Parameters for your search query:
Keyword    eigenfunctions

Open AccessArticle
Export: RIS | BibTeX | EndNote
Asymptotic Behaviors of the Eigenvalues and Solution of a Fourth Order Boundary Value Problem
International Journal of Partial Differential Equations and Applications. 2015, 3(2), 25-28. DOI: 10.12691/ijpdea-3-2-1
Pub. Date: May 24, 2015Views: 8121Downloads: 6096
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types